Electron. J. Diff. Eqns., Vol. 2007(2007), No. 113, pp. 1-7.

A blow-up result for a viscoelastic system in $\mathbb{R}^n$

Mohammad Kafini, Salim A. Messaoudi

In this paper we consider a coupled system of nonlinear viscoelastic equations. Under suitable conditions on the initial data and the relaxation functions, we prove a finite-time blow-up result.

Submitted February 14, 2007. Published August 18, 2007.
Math Subject Classifications: 35B05, 35L05, 35L15, 35L55.
Key Words: Blow up; coupled system; relaxation function; viscoelastic.

Show me the PDF file (193 KB), TEX file, and other files for this article.

  Mohammad Kafini
Dammam Community College
Dammam, Saudi Arabia
email: mkafini@kfupm.edu.sa
Salim A. Messaoudi
Mathematical Sciences Department
KFUPM, Dhahran 31261, Saudi Arabia
email: messaoud@kfupm.edu.sa

Return to the EJDE web page